BibTeX record journals/fuin/HajekT01

download as .bib file

@article{DBLP:journals/fuin/HajekT01,
  author    = {Petr H{\'{a}}jek and
               Sauro Tulipani},
  title     = {Complexity of Fuzzy Probability Logics},
  journal   = {Fundam. Inform.},
  volume    = {45},
  number    = {3},
  pages     = {207--213},
  year      = {2001},
  url       = {http://content.iospress.com/articles/fundamenta-informaticae/fi45-3-04},
  timestamp = {Wed, 12 Apr 2017 15:09:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/HajekT01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier